Alert archive / New York / Special Weather Statements in 2024

Special Weather Statement, NWS Buffalo, NY

June 20, 2024Niagara County, New York

NWS Buffalo, NY issued this special weather statement at Jun 20, 2024, 3:35 AM EDT for Niagara County, New York. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2024, 3:35 AM EDT (07:35 UTC)
Expired
Jun 20, 2024, 4:30 AM EDT
In force
55 min
Issued by
NWS Buffalo, NY
Hail
0.00 in
Wind
40

County Niagara County, NY

The radar

The Buffalo radar (KBUF), 26 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:40 AM EDTTSTM WND DMG3 W Ransomville, NYTree down near Porter Center Rd and Balmer Rd. Time estimated.
Jun 20, 4:37 AM EDTTSTM WND DMG1 W Gasport, NYTree fell down in roadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2024-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2020 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2024-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2020 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

376 
WWUS81 KBUF 200735
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
335 AM EDT Thu Jun 20 2024
 
NYZ001-010-200830-
Niagara NY-Northern Erie NY-
335 AM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ERIE AND NIAGARA
COUNTIES THROUGH 430 AM EDT...

At 335 AM EDT, Doppler radar was tracking a strong thunderstorm near
Niagara Falls, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Buffalo, Niagara Falls, North Tonawanda, Lockport, Kenmore,
Tonawanda, Amherst, Williamsville, Grand Island, Newfane, Pendleton,
Lewiston, Youngstown, Fort Niagara State Park, Sanborn, Wilson,
Clarence Center, Cambria Center, Olcott, and Pendleton Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
      4325 7906 4327 7908 4335 7888 4340 7863
      4300 7857 4293 7891 4296 7893 4296 7896
      4298 7901 4302 7902 4306 7900 4308 7908
TIME...MOT...LOC 0735Z 245DEG 29KT 4314 7914 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

EAJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 20, 2:46 AM EDT, 49 minutes earlier.

Area forecast discussion, Jun 20, 2:46 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
246 AM EDT Thu Jun 20 2024

.SYNOPSIS...
Muggy and hot again today with showers and thunderstorms, some of
which could produce strong gusty winds and torrential downpours.
While temperatures will begin to moderate beginning Friday, real
relief likely won't come until the beginning of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Early convection has waned and what is left of the storms is
moving east into part of the eastern Lake Ontario region. Our
attention now turns to an organized area of convection to the
west over southeastern Ontario Canada. HRRR and other various
hires guidance has it arriving between 07-09Z across WNY but
weakening. Will need to keep an eye on it as it treks ENE
towards the region.

Otherwise...the muggy conditions (dwpts in the 60s to low 70s) will
make for unpleasant sleeping conditions. Lows overnight will 'not'
fall out of the 70s in most locales.

Hot and muggy again today, all heat related advisory will remain in
place for the entire forecast area. That said...the H598 ridge
centered to our south will begin to sink southward and then become
east to west oriented by Friday. We should see some cooling aloft
today, with H850 shaving off a few degrees. This may be reflected in
daytime temperatures of a degree or two.

As the ridge shifts position today, we should see more widespread
convection inland from the lakes. Given PW values of 1.6-1.8 inches,
weak flow, and small MBE vectors there will be the potential for
flash flooding. This will especially be the case where storms have
already moved over from previous convection this week. While 0-6km
shear isn't all that impressive (20 knots), any stronger cells will
also have the potential to produce damaging winds and some hail.

Summing it all up...SPC has placed our forecast area in a MRGL/SLGT
risk for SVR weather today, and a MRGL risk for excessive rainfall.

Convection will linger into a portion of the night but with the loss
of daytime heating coverage will likely decrease. Another muggy and
mild night will be on-tap with lows only in the 60s to low 70s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Friday, the frontal boundary will stall over the forecast area
and continue to provide the opportunity for showers and
thunderstorms with the best chance for showers toward the NY/PA
line. High temperatures on Friday will be in the low 80s to near
90, on the northern side of the frontal boundary. If the front
stalls farther north, then temperatures will be a bit warmer.

Warmer and more humid conditions return for the weekend as warm
front moves north of the forecast area.

Friday night, the stalled front across the area will begin to slowly
push north as a warm front late in the night and into the early
Saturday morning. There should be a break in the shower/storm
activity, especially with the lack of diurnal processes.
Showers/storms potential will then increase around daybreak Saturday
as the front starts moving colliding with a ribbon of vorticity and
area of increased moisture pushing towards the region. As of now,
the best chance for showers early Saturday morning looks like it
will lie across the North Country. Certainly can't rule out a shower
or storm for the rest of the area as the warmth and humidity build
back into the region.

Showers will expand in coverage across the entire area throughout
the day Saturday as daytime heating increases, and as the sfc low
(and its moisture) approaches the region. With the frontal boundary
orientated from west to east, just to the north of Lake Ontario and
into the North Country, the best chances for showers and storms will
be lie along the front. Afternoon high temperatures will warm to the
low 80s to low 90s across the area, with the cooler temperatures
expected across the North Country with the warm front over/near the
area.

The warm sector of the surface low to the north will be firmly in
place for Saturday night continuing the potential for showers/storms
across the entire area.
&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
With the warm sector of the surface low to the north still in place
for Sunday, showers/storms will continue across the entire area.
Showers will then increase from northwest to southeast across the
area heading into the afternoon as a cold front approaches from the
west. Warm and humid conditions will continue through Sunday as the
warm sector remains in place ahead of the cold front.

The aforementioned cold front associated with the surface low
passing to the north will cross the area on Sunday evening and
overnight, causing more organized showers/storms to move through the
area. A potent shortwave trough tracking across the area behind the
passing front will continue the shower potential for Monday.

Increased ridging and an incoming surface high will result in drier
conditions for Monday night through most of the rest of the period,
though some guidance does bring some showers back into the region
for mid-week.

Temperatures will be well above normal for Sunday with highs in the
low 80s to near 90. Temperatures cool behind the passing cold front
to the mid 70s to low 80s for Monday before warming again for
Tuesday & Wednesday back to the low to upper 80s.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
Mainly VFR conditions will be found across most area terminals
outside of the convection.

Otherwise...fog will 'likely' be an issue in the river valleys
across the S. Tier which will impact KJHW.

Mainly VFR again outside of showers and thunderstorms. These
will develop early afternoon and last through the evening hours.

Areal coverage a bit more than today, with a risk of very heavy
rain and gusty winds.

Outlook...

Thursday night...VFR except areas of IFR or lower in areas of
fog. Also a chance of thunderstorms.
Friday and Saturday...Mainly VFR, but a chance for mainly
afternoon and evening thunderstorms inland from the lakes.
Sunday...VFR/MVFR. Showers and thunderstorms likely.
Monday...Mainly VFR, but a chance for afternoon and evening
thunderstorms inland from the lakes.

&&

.MARINE...
A generally quiet period is expected for the lower Great Lakes
through the rest of the week and into the weekend as a large
upper-level ridge remains across the eastern CONUS, resulting
in a lighter surface flow. Only concern will be in the afternoon and
early evening hours as showers and thunderstorms could produce
higher wind gusts and waves.

&&

.CLIMATE...
The heat will continue today. Below are record high
temperatures for our three main climate sites:

...Buffalo...

...Date.....Record Maximum (F)...Record warm Minimum (F)...

...June 20........92/1995............73/2012

...Rochester...

...Date.....Record Maximum (F)...Record warm Minimum (F)...

...June 20........95/1953............72/1923

...Watertown...

...Date.....Record Maximum (F)...Record warm Minimum (F)...

...June 20........90/1971............71/2012

Temperature records for Buffalo and Rochester date back to 1871.
Temperature records for Watertown date back to 1949.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 8 PM EDT this evening for NYZ001>008-
     010>014-019>021-085.
MARINE...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...EAJ/SW
LONG TERM...EAJ/SW
AVIATION...AR
MARINE...AR
CLIMATE...Thomas/TMA/AR
Hazardous weather outlook, Jun 19, 4:45 AM EDT, 22 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
445 AM EDT Wed Jun 19 2024

NYZ019-085-200845-
Chautauqua-Southern Erie-
445 AM EDT Wed Jun 19 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms may produce locally heavy rainfall and flash flooding
late this afternoon and evening. Isolated severe thunderstorms with
damaging winds are also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk for severe thunderstorms and heavy rainfall
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-020-021-200845-
Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
445 AM EDT Wed Jun 19 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms may produce locally heavy rainfall and flash flooding
late this afternoon and evening. Isolated severe thunderstorms with
damaging winds are also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms along with the
potential for locally heavy rainfall Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>008-010-011-200845-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-
445 AM EDT Wed Jun 19 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk for severe thunderstorms this afternoon and
evening. Damaging wind gusts are the primary hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk for severe thunderstorms Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-200845-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
445 AM EDT Wed Jun 19 2024

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
evening. Damaging wind gusts are the primary hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-200845-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
445 AM EDT Wed Jun 19 2024

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
evening. Damaging wind gusts are the primary hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Jun 20, 12:38 AM EDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1238 AM EDT Thu Jun 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     Tstm Wnd Dmg     3 S Groveland           42.63N 77.77W
06/19/2024                   Livingston         NY   911 Call Center

            Corrects previous tstm wnd dmg report from 3
            S Groveland. Tree down.

&&

EAJ
Local storm report, Jun 20, 12:44 AM EDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1244 AM EDT Thu Jun 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Tstm Wnd Dmg     Olean                   42.08N 78.43W
06/19/2024                   Cattaraugus        NY   911 Call Center

            Numerous trees down.

&&

EAJ
Local storm report, Jun 20, 12:55 AM EDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1255 AM EDT Thu Jun 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     Tstm Wnd Dmg     3 SSE South Bristol     42.69N 77.37W
06/20/2024                   Ontario            NY   911 Call Center

            Tree fell blocking roadway.

1248 AM     Tstm Wnd Dmg     3 WSW Canandaigua       42.88N 77.33W
06/20/2024                   Ontario            NY   911 Call Center

            Tree down.

1249 AM     Tstm Wnd Dmg     4 E Victor              42.99N 77.33W
06/20/2024                   Ontario            NY   911 Call Center

            Tree down.

&&
Special weather statement, Jun 20, 12:57 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1257 AM EDT Thu Jun 20 2024

NYZ008-200545-
Lewis NY-
1257 AM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEWIS COUNTY
THROUGH 145 AM EDT...

At 1257 AM EDT, Doppler radar was tracking a strong thunderstorm near
Boonville, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lyonsdale, Port Leyden, Lyons Falls, Constableville, Turin, and
Talcottville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4351 7534 4355 7549 4363 7547 4365 7511
      4361 7511
TIME...MOT...LOC 0457Z 276DEG 18KT 4356 7539

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Jun 20, 1:51 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
151 AM EDT Thu Jun 20 2024

NYZ006-200630-
Oswego NY-
151 AM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSWEGO COUNTY THROUGH
230 AM EDT...

At 151 AM EDT, Doppler radar was tracking a strong thunderstorm over
Nine Mile Point, or near Oswego, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pulaski, Selkirk Shores State Park, Nine Mile Point, Mexico Point
State Park, Scriba, Richland, New Haven, Mexico, Orwell, Sandy Creek,
Lacona, Parish, Altmar, Howardville, and Port Ontario.

This includes Interstate 81 between exits 33 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4341 7592 4338 7644 4354 7649 4356 7644
      4357 7636 4356 7631 4357 7628 4358 7626
      4360 7626 4367 7599
TIME...MOT...LOC 0551Z 258DEG 19KT 4349 7637

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Jun 20, 3:35 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
335 AM EDT Thu Jun 20 2024

NYZ001-010-200830-
Niagara NY-Northern Erie NY-
335 AM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ERIE AND NIAGARA
COUNTIES THROUGH 430 AM EDT...

At 335 AM EDT, Doppler radar was tracking a strong thunderstorm near
Niagara Falls, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buffalo, Niagara Falls, North Tonawanda, Lockport, Kenmore,
Tonawanda, Amherst, Williamsville, Grand Island, Newfane, Pendleton,
Lewiston, Youngstown, Fort Niagara State Park, Sanborn, Wilson,
Clarence Center, Cambria Center, Olcott, and Pendleton Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
      4325 7906 4327 7908 4335 7888 4340 7863
      4300 7857 4293 7891 4296 7893 4296 7896
      4298 7901 4302 7902 4306 7900 4308 7908
TIME...MOT...LOC 0735Z 245DEG 29KT 4314 7914

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

EAJ

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:49 PM EDTSpecial Weather StatementBUFLivingston26 min
Jun 19, 10:13 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario62 min
Jun 19, 10:19 PM EDTSpecial Weather StatementBUFAllegany41 min
Jun 19, 10:22 PM EDTSpecial Weather StatementBUFAllegany38 min
Jun 19, 10:30 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus60 min
Jun 19, 10:45 PM EDTFlash Flood WarningBUFCattaraugus4 hr
Jun 19, 10:49 PM EDTFlash Flood WarningBUFLivingston4 hr
Jun 19, 10:55 PM EDTSpecial Weather StatementBUFSeneca35 min
Jun 19, 11:02 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston58 min
Jun 19, 11:03 PM EDTFlash Flood WarningBUFAllegany4 hr
Jun 19, 11:08 PM EDTSevere Thunderstorm WarningBUFOntario52 min
Jun 19, 11:50 PM EDTFlash Flood WarningBUFOntario3 hr
Jun 19, 11:56 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne52 min
Jun 20, 12:57 AM EDTSpecial Weather StatementBUFLewis48 min
Jun 20, 1:28 AM EDTSpecial Marine WarningBUF62 min
Jun 20, 1:51 AM EDTSpecial Weather StatementBUFOswego39 min
Jun 20, 2:42 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego42 min
Jun 20, 2:51 AM EDTSpecial Marine WarningBUF54 min
Jun 20, 3:52 AM EDTSpecial Marine WarningBUF53 min
Jun 20, 5:30 AM EDTSpecial Weather StatementBUFWayne60 min
Jun 20, 5:04 PM EDTSpecial Marine WarningBUF86 min
Jun 20, 5:25 PM EDTSpecial Weather StatementBUFJefferson65 min
Jun 20, 6:53 PM EDTSpecial Marine WarningBUF86 min

Nearby

Special Weather Statements in New York, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.